RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Arthamonov, Semeon

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:240
Abstract pages:1059
Full texts:110
References:129
Birth date: 18.08.1989
E-mail:
Keywords: integrable systems, scaling limit.

Subject:

Integrable systems.

   
Main publications:
  1. G. Aminov, S. Arthamonov, “Reduction of the Elliptic top”, J. Phys. A: Math. Theor., 44:7 (2011), 075201

http://www.mathnet.ru/eng/person64495
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. G. Aminov, S. Arthamonov, A. Smirnov, A. Zotov, “Rational top and its classical $r$-matrix”, J. Phys. A, 47:30 (2014), 305207, 19 pp.  mathnet  mathscinet  zmath  isi  elib  scopus
2. S. B. Arthamonov, A. D. Mironov, A. Yu. Morozov, “Differential hierarchy and additional grading of knot polynomials”, TMF, 179:2 (2014),  147–188  mathnet  mathscinet  elib; Theoret. and Math. Phys., 179:2 (2014), 509–542  isi  scopus
2013
3. G. Aminov, S. Arthamonov, “Degenerating the elliptic Schlesinger system”, TMF, 174:1 (2013),  3–24  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 174:1 (2013), 1–20  elib  scopus
2012
4. S. Arthamonov, “New integrable systems as a limit of the elliptic $SL(N,\mathbb C)$ top”, TMF, 171:2 (2012),  196–207  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:2 (2012), 589–599  isi  elib  scopus

Presentations in Math-Net.Ru
1. Некоммутативная пуассонова геометрия и интегрируемые системы
S. B. Arthamonov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
June 8, 2016 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019